# SDR C2XA99IA155

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145
- Aircraft serial: 145091
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE1317
- Condition: Failed
- Location: Lt Overwing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLT 4206 - CREW INFORMED MAINTENANCE THE LEFT OVERWING FORWARD EXTERIOR EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT BULB AS REQUIRED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
